Title of article :
Mathematical literacy of school leaving pupils in South Africa
Author/Authors :
S. Howie، نويسنده , , T. Plomp، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
13
From page :
603
To page :
615
Keywords :
comparative education , Literacy , Educational policy , Curriculum , Mathematics education
Journal title :
International Journal of Educational Development
Serial Year :
2002
Journal title :
International Journal of Educational Development
Record number :
185731
Link To Document :
بازگشت